# SDR QXEA200701196

- Difficulty date: July 9, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 14,185 hours, 10,246 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brake Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YYC - ON CLIMB RECEIVED A BRAKE OVERHEAT MESSAGE. CLEARED THE WARNING BY CHECKLIST.  MAINTENANCE INSPECTED THE BRAKES AND SYSTEM WITH NO DEFECTS.  PERFORMED A OPERATIONAL CHECK IAW TASK 32-46-00-720-801-A01.  CHECKS GOOD WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
